# SDR QXEA2015092300481

- Difficulty date: September 15, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 21,398 hours, 22,872 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210113
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE SEAT TRACK NR 14, PN: 85338210-113.  REMOVED SPLICE COMMON TO SEAT TRACK, NR 13 & 14, PN 85338215-101 AND 85338216-101.  INSTALLED SPLICE COMMON TO SEAT TRACK NR 13 AND NR 14, REF SRM 51-42-05, SRM 51-40-15, AND DWG NR 85338201, REV-C.  REMOVED SPLICE COMMON TO SEAT TRACK NR 14 AND 15, PN 85338210-113 AND PN 85338210-115, REF SRM 51-40-15, SRM 51-41-00, SRM 51-42-05. INSTALLED SPLICE COMMON TO SEAT TRACK NR 14 AND 15, REF SRM 51-42-05, SRM 51-40-15 AND DWG NR 85338201, REV-C.  REMOVED SEAT TRACK NR 14, PN 85338210-113, REF SRM 51-40-15, REPAIR-01, SRM 51-41-00, SRM 51-42-05, REPAIR-01. INSTALLED SEAT TRACK NR 14, PN 85338201-113, REF SRM 51-42-05, SRM 51-40-15, SRM 51-41-00 AND DWG, NR 85338201, REV-C. LOCATED AND DRILLED NEW SEAT TRACK, PN 85338210-113, REF DWG 85338201, REV-E.
